Title of article
On the Existence of Extremal Periodic Solutions for Nonlinear Parabolic Problems with Discontinuities
Author/Authors
Evgenios P. Avgerinos، نويسنده , , Nikolas S. Papageorgiou، نويسنده ,
Issue Information
روزنامه با شماره پیاپی سال 1996
Pages
23
From page
179
To page
201
Abstract
We consider a very general second order nonlinear parabolic boundary value problem. Assuming the existence of an upper solution and a lower solutionψsatisfyingψ , we show that the problem has extremal periodic solutions in the order intervalK=[ψ, ]. Our proof is based on a general surjectivity result for the sum of two operators of monotone type and on truncation and penalization techniques. In addition we use a result of independent interest which we prove here and which says that the pseudomonotonicity property ofA(t, •) can be lifted to its Nemitsky operator. Finally when we impose stronger conditions on the data, we show that the extremal solutions can be obtained with a monotone iterative process.
Journal title
JOURNAL OF DIFFERENTIAL EQUATIONS
Serial Year
1996
Journal title
JOURNAL OF DIFFERENTIAL EQUATIONS
Record number
749386
Link To Document